Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/22434
Title: Tannakian categories, fundamental groups and Higgs bundles
Authors: Bruzzo, Ugo
Keywords: Fundamental groupsTannakian categoriesHiggs bundlescurve semistability
Issue Date: 2018
Publisher: EUT Edizioni Università di Trieste
Source: Ugo Bruzzo, "Tannakian categories, fundamental groups and Higgs bundles", in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 50 (2018)", Trieste, EUT Edizioni Università di Trieste, 2018, pp. 149-159
Abstract: 
After recalling the basic notions concerning pro nite and
proalgebraic group completions and Tannakian categories, we review
how the latter can be used to de ne generalizations of the notion of
fundamental group of a space, such as the Nori and Langer fundamental
groups, and the algebraic fundamental group introduced by Simpson.
Then we discuss how one can de ne a Tannakian category whose objects
are Higgs bundles on a complex projective variety that are \numerically

at" in a suitable sense, and show how the Higgs fundamental group is
related to a conjecture about semistable Higgs bundles.
Type: Article
URI: http://hdl.handle.net/10077/22434
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/22434
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.50 (2018)

Files in This Item:
File Description SizeFormat
Bruzzo.pdf223.45 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

145
checked on Oct 25, 2020

Download(s) 50

38
checked on Oct 25, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons